MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7345-24
Medical Device Problem Codes Defective Alarm (1014); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had air in line.Per reporter, after about 42 hours the patient arrived back at clinic.There was a significant amount of air noted between the pump and filter.The bag still had ~300 ml ivf left, and the pump continued to run with no alarm that there was air in line.There was no air between filter and patient, so air did not appear to have reached patient.They stopped the pump, notified lip, pharmacy.The pump was returned to the pharmacy.A new pump/ivf bag was connected to the patient with instructions to keep the pump at/above heart level and to stop pump immediately if air was noted in the tubing.The patient showed no symptoms of distress/air embolism while in pacc.The event occurred at the patient's home and was operated by a health professional.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
E1: reporter facility name (b)(6) - (memorial sloan-kettering cancer center) no product was returned.The reported complaint could not be confirmed.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned this complaint will be reopened for further investigation.Neither samples or pictures were received for the analysis of this complaint.No device history record was reviewed since lot number was not provided.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20451005
Report Number3012307300-2024-11129
Device Sequence Number15593256
Product Code FPA
UDI-Device Identifier15019517191714
UDI-Public(01)15019517191714
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7345-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown